# SDR DALA2024022202491

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 71,097 hours, 26,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5420372) FOUND FLOOR PROXIMITY EMERGENCY LIGHT FROM SEAT 19 TO 22 INOP. REMOVED AND REPLACED BATTERY PACK M1671 PER B737 AMM 33-51-06, OPS CHKS GOOD.
